# SDR DALA2021080204336

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N121DZ
- Make and model: Airbus A321-211
- Aircraft serial: 10233
- Aircraft time: 380 hours, 190 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AUTO BRK FAULT. CREW PERF GO AROUND - BRIEF TOUCH DOWN. PERF BITE OF BSCU PER A321 AMM 32-46 AND CYCLED ANTI SKID SYS. NO FAULTS FOUND. AUTO BRK SYS CKS NRML, FAULT CLEARED, NO 30 DAY HIST. OK FOR SVC. (LP# 9154368)
